I have started taking phentramine and all of a sudden i get pimples that are not like regular white heads. they are pimples that seem like they are under my skin and are very raised and red.
15 Oct 2009
Getting acne is not a known side effect of phentermine. However, it does not mean that it is not causing it.
Please see ink below - it has reviews/comments made by people who have used it. May be someone has mentioned about acne.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my main reason to take it will be for acne, i have been researching on this product as it is also used for acne and i found mixed reviews. Can some ...
1 answer • 4 Oct 2009
my son is currently taking Keppra,Lamictal and Doxycycline. He has had a problem with the acne since he began using the lamictal. It stared mostly on ...
1 answer • 1 Nov 2009
I have tried the medication for my acne, 2 weeks past and still not results. Is anybody used it for acne treament?
1 answer • 27 Jan 2010
... and came back not as bad, but it does'nt seam to clear completely. i have tried natural remedies, acne treatment such as acne free, and also ...
1 answer • 7 Dec 2010
I mainly started taking the pill to help with cramps and acne because I've had problems with both. I have been on the pill for a week now and am ...
0 answers • 27 May 2014